Weighted approximation on the real axis.
Jahresbericht der Deutschen Mathematiker-Vereinigung, Tome 68 (1966), pp. 113-139
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JDM_1966__68_146539,
author = {Edwin Akutowicz},
title = {Weighted approximation on the real axis.},
journal = {Jahresbericht der Deutschen Mathematiker-Vereinigung},
pages = {113--139},
year = {1966},
volume = {68},
zbl = {0151.06801},
url = {http://geodesic.mathdoc.fr/item/JDM_1966__68_146539/}
}
Edwin Akutowicz. Weighted approximation on the real axis.. Jahresbericht der Deutschen Mathematiker-Vereinigung, Tome 68 (1966), pp. 113-139. http://geodesic.mathdoc.fr/item/JDM_1966__68_146539/